MathSciNet Relay Station
MathSciNet bibliographic data
MR2146633 (2006i:58050) 58J65 (31C12 53C17 60J65)
Markvorsen, Steen; Palmer, Vicente How to obtain transience from bounded radial mean curvature. Trans. Amer. Math. Soc. 357 (2005), no. 9, 3459–3479 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement